# SDR SWAA2023081685343

- Difficulty date: July 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 38,436 hours, 17,543 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER MID T/E ACCESS PANEL # 661BB HAS BULGING/CRACKED FASTENER HOLES<[01] APPLIED REPAIR AT PANEL #661BB PER B737 SRM51-70-04-2R-0 PARAGRAPH (4.L.7) MATERIAL USED RESIN EY3804 PO#2011230 FIBER GLASS PO#1690463 CABOSIL PO#1775890 AND REISTALLED PANEL #661BB REF B-737-8;[02] CORRECTION: APPLIED REPAIR AT PANEL #661BB PER B737 SRM51-70-04-2R-0 PARAGRAPH (4.L.7) MATERIAL USED RESIN EY3804 PO#2011230 FIBER GLASS PO#1690463 CABOSIL PO#1775890 AND REINSTALLED PANEL #661BB REF B-737-800 SRM 51-40-02-0G-0.;[03] VERIFIED STEPS 1& 2;[04] VERIFIED STEPS 1 AND 2
